# SDR SWAA2025112036811

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 30,901 hours, 15,374 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A HYDRAULICS QUANTITY ZERO R & R SYSTEM A EMDP PUMP IAW AMM 29-11-21-000 IAW SUB TASK 729-PRD-01-01.
